# SDR 20000502AP011

- Difficulty date: October 27, 1999
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN R1 DOOR SILL 4 EACH SUPPORT BRACKETS CORRODED.  FABRICATED NEW BRACKETS AND REPLACED PER SRM 51-10-1.  (M)
